# SDR SIMA2453

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: S5367121729801
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2, FOUND SERVICE DOOR SILL PLATE DRAIN TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED DRAIN TRACK IAW SRM 51-25-03.  (M)
